# SDR SIMA20130716002

- Difficulty date: July 16, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 14576
- Aircraft time: 25,023 hours, 22,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT INTERMITTENT.  R & R AFT FLASHLIGHT IAW AMM 33-50-16.
